# SDR AALA202402096005

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT HAND EMERGENCY EXIT FRAME HAS LOOSE NUTS ARROUND TRIM STRIP. SECURED FORWARD RIGHT HAND EMERGENCY EXIT TRIM STRIP NUTS. PER B737 NG AMM 52-22-51.
